Found results
Filters: Author is Lai, Ming-Jun  [Clear All Filters]
2012
Ettinger, B., Guillas, S. & Lai, M. - J. Bivariate splines for ozone concentration forecasting. Environmetrics 23, 317–328 (2012).
Lai, M. - J. Computational complexity. {V}ols. 1–6 1939–1980 (Springer, New York, 2012). doi:10.1007/978-1-4614-1800-9_126
Lai, M. - J. & Messi, L. Matamba. Piecewise linear approximation of the continuous {R}udin-{O}sher-{F}atemi model for image denoising. SIAM J. Numer. Anal. 50, 2446–2466 (2012).
Lai, M. - J. Computational complexity. {V}ols. 1–6 2168–2225 (Springer, New York, 2012). doi:10.1007/978-1-4614-1800-9_137
2008
Kersey, S. & Lai, M. - J. Convergence of local variational spline interpolation. J. Math. Anal. Appl. 341, 398–415 (2008).
Zhou, T., Han, D. & Lai, M. - J. Energy minimization method for scattered data {H}ermite interpolation. Appl. Numer. Math. 58, 646–659 (2008).
Lai, M. - J. Approximation theory {XII}: {S}an {A}ntonio 2007 210–228 (Nashboro Press, Brentwood, TN, 2008).
2006
Cho, O. & Lai, M. - J. Wavelets and splines: {A}thens 2005 123–151 (Nashboro Press, Brentwood, TN, 2006).
Lai, M. - J. Construction of multivariate compactly supported orthonormal wavelets. Adv. Comput. Math. 25, 41–56 (2006).
Lai, M. - J. Construction of multivariate compactly supported prewavelets in {$L_2$} space and pre-{R}iesz bases in {S}obolev spaces. J. Approx. Theory 142, 83–115 (2006).
Lai, M. - J. & Stöckler, J. Construction of multivariate compactly supported tight wavelet frames. Appl. Comput. Harmon. Anal. 21, 324–348 (2006).
Geronimo, J. S. & Lai, M. - J. Factorization of multivariate positive {L}aurent polynomials. J. Approx. Theory 139, 327–345 (2006).
Awanou, G., Lai, M. - J. & Wenston, P. Wavelets and splines: {A}thens 2005 24–74 (Nashboro Press, Brentwood, TN, 2006).
Lai, M. - J., Le Méhauté, A. & Sorokina, T. An octahedral {$C^2$} macro-element. Comput. Aided Geom. Design 23, 640–654 (2006).
Lai, M. - J., Lian, J. -ao & Cassidy, P. F. Wavelets and splines: {A}thens 2005 287–313 (Nashboro Press, Brentwood, TN, 2006).
Baramidze, V. & Lai, M. - J. Wavelets and splines: {A}thens 2005 75–92 (Nashboro Press, Brentwood, TN, 2006).
Lai, M. - J. & Nam, K. Wavelets and splines: {A}thens 2005 314–327 (Nashboro Press, Brentwood, TN, 2006).
2005
Baramidze, V. & Lai, M. - J. Approximation theory {XI}: {G}atlinburg 2004 25–50 (Nashboro Press, Brentwood, TN, 2005).
Wang, X., Wang, H. & Lai, M. - J. Some results on numerical divided difference formulas. Sci. China Ser. A 48, 1441–1450 (2005).
Awanou, G. & Lai, M. - J. Trivariate spline approximations of 3{D} {N}avier-{S}tokes equations. Math. Comp. 74, 585–601 (2005).